# SDR SIMA20210719002

- Difficulty date: July 19, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 47,816 hours, 43,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-2 CHECK FOUND RH CENTER FAIRING EXTERIOR EMERGENCY LIGHT INOP-C/A-RAR RH CENTER FAIRING EXTERIOR EMERGENCY LIGHT IAW EMB 145 AMM 33-50-10. OPS CHECK GOOD.
